# SDR 99ZZZX1956

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N684AT
- Make and model: Gulstm G1159A
- Aircraft serial: 339
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent
- Part number: 1159P201377
- Condition: Cracked
- Location: Rt Wing
- Part time: 7,754 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: J

## Discrepancy

AFTER TAKING ON A FULL LOAD OF FUEL, FUEL WAS LEAKING FROM THE RIGHT HAND VENT.  INSPECTION REVEALED A CRACK RUNNING 2.50 INCHES ALONG THE WELD THAT ATTACHES THE VENT TUBE TO THE VENT CASTING WITH UPWARD CRACKS APPROXIMATELY 1 INCH LONG ON EITHER SIDE.  THE CRACK IS BELIEVED TO HAVE BEEN INDUCED DUE TO LACK OF CLEARANCE BETWEEN THE VENT TUBE AND WS 16.  THE REPLACEMENT VENT ASSY HAD TO BE COLD RE-WORKED IN THAT AREA TO CLEAR THE INTERFERENCE.
